# SDR DALA2016022201276

- Difficulty date: February 21, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 32,949 hours, 22,416 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL TO RT WHEEL WELL FUEL TANK SKIN PLANK PANEL T/E CORRODED AT SEVERAL LOCATIONS.  CLEAN/ EVAL, TREAT & PAINT REF OR NRC 62937-0100-0065.  BLENDED OUT CORROSION ON RT WHEEL WELL FUEL TANK SKIN PLANK PANEL.  MEASURED THICKNESS LOSS OF .015 TAG 3310 COMPLIED WITH ER/A 542367-14 AND REINSTALLED PANEL, CABLES, AND FASTERS IN TANK AS REQ. DID OPS CHECKS ON BREAKS IAW DAL-B717-32-44-00-720-804.  ASSOCIATED ER/A 00-542367 ADDED FOR AC 9552.
